MathSciNet Relay Station
MathSciNet bibliographic data
MR2855645 60H35 (33C45 35R60 60G07 65N75)
Ernst, Oliver G.; Mugler, Antje; Starkloff, Hans-Jörg; Ullmann, Elisabeth On the convergence of generalized polynomial chaos expansions. ESAIM Math. Model. Numer. Anal. 46 (2012), no. 2, 317–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement